# SDR 96ZZZM1304

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836CA
- Make and model: Beech 1900D
- Aircraft serial: UE32
- System (JASC): 5751 · Ailerons
- Part: Bearings
- Part number: MS276434
- Condition: Worn
- Location: Ailerons
- Part time: 5,863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, BOTH AILERONS WERE DISCOVERED AS HAVING EXCESSIVE FREE PLAY.  UPON INSPECTION OF COMPONENTS, ALL THREE ATTACHMENT BEARINGS AND MOUNTING HARDWARE WERE FOUND WORN AND LOOSE.  BEARINGS AND HARDWARE REPLACED WITH NEW.  (M)
